Robust Stochastic Stabilization for Positive Markov Jump Systems with Actuator Saturation

  • Shicheng Li
  • Junfeng Zhang
  • Yun Chen
  • Ridong Zhang
Article

Abstract

This paper is concerned with robust stochastic stabilization for positive Markov jump systems with actuator saturation. The considered systems contain interval and polytopic uncertainties, respectively. First, a stochastic co-positive Lyapunov functional is constructed for the systems. By virtue of the presented Lyapunov functional, a new controller design approach is addressed using matrix decomposition technique. Under the designed controller, robust stochastic stabilization of the systems with interval and polytopic uncertainties is achieved, respectively. Furthermore, an effective method for estimating the attraction domain is established by solving an optimization problem. An implemental algorithm is provided based on linear programming to solve the corresponding conditions. Finally, two numerical examples are provided to illustrate the reduced conservatism and effectiveness of the proposed design.

Keywords

Positive Markov jump systems Stabilization Actuator saturation Linear programming 

Notes

Acknowledgements

The authors would like to express the most sincere gratitude to the anonymous reviewers for their valuable suggestions and comments to improve the quality of this paper. This work is supported by the National Natural Science Foundation of China under Grants 61503107, 61473107, and U1509205, the Zhejiang Provincial Natural Science Foundation of China under Grants LR16F030003, and the Cross-Discipline Innovation Team Building Project of Hangzhou Dianzi University.

References

  1. 1.
    M. Ait Rami, J. Shamma, Hybrid positive systems subject to Markovian switching, in Proceedings of the 3rd IFAC Conference on Analysis and Design of Hybrid Systems (Zaragoza, Spain, 2009), pp. 138–143Google Scholar
  2. 2.
    A. Berman, R.J. Plemmons, Nonnegative Matrices in the Mathematical Sciences (SIAM, Philadelphia, 1994)CrossRefMATHGoogle Scholar
  3. 3.
    E.K. Boukas, A. Haurie, Manufacturing flow control and preventing maintenance: a stochastic control approach. IEEE Trans. Autom. Control 35(9), 1024–1031 (1990)CrossRefMATHGoogle Scholar
  4. 4.
    W. Chen, J. Xu, Z. Guan, Guaranteed cost control for uncertain Markovian jump systems with mode-dependent time-delays. IEEE Trans. Autom. Control 48(12), 2270–2277 (2003)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    X. Chen, J. Lam, P. Li, Positive filtering for continuous-time positive systems under \(L_{1}\) performance. Int. J. Control 87(9), 1906–1913 (2014)CrossRefMATHGoogle Scholar
  6. 6.
    Y. Chen, W. Zheng, \(L_{2}\)-\(L_{\infty }\) filtering for stochastic Markovian jump delay systems with nonlinear perturbations. Signal Process. 109, 154–164 (2015)CrossRefGoogle Scholar
  7. 7.
    J.G. Da Silva, S. Tarbouriech, Anti-windup design with guaranteed regions of stability for discrete-time linear systems. Syst. Control Lett. 55(3), 184–192 (2006)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    D.P. De Farias, J.C. Geromel, J.B. Do Val, O.L.V. Costa, Output feedback control of Markov jump linear systems in continuous-time. IEEE Trans. Autom. Control 45(5), 944–949 (2000)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    P. De Leenheer, D. Aeyels, Stabilization of positive linear systems. Syst. Control Lett. 44(4), 259–271 (2001)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    H. Dong, H. Wang, H. Gao, Fault detection for Markovian jump systems with sensor saturations and randomly varying nonlinearities. IEEE Trans. Circuits Syst. I. Regul. Pap. 59(10), 2354–2362 (2012)MathSciNetCrossRefGoogle Scholar
  11. 11.
    V. Dragan, I.G. Ivanov, Sufficient conditions for Nash equilibrium point in the linear quadratic game for Markov jump positive systems. IET Control Theory Appl. 11(15), 2658–2667 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Y. Ebihara, D. Peaucelle, D. Arzelier, LMI approach to linear positive system analysis and synthesis. Syst. Control Lett. 63(63), 50–56 (2014)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    L. Farina, S. Rinaldi, Positive Linear Systems: Theory and Applications (Wiley, New York, 2000)CrossRefMATHGoogle Scholar
  14. 14.
    T. Hu, Z. Lin, Control Systems with Actuator Saturation: Analysis and Design (Birkhäuser, Boston, 2001)CrossRefMATHGoogle Scholar
  15. 15.
    T. Hu, Z. Lin, B.M. Chen, An analysis and design method for linear systems subject to actuator saturation and disturbance. Automatica 38(2), 351–359 (2002)CrossRefMATHGoogle Scholar
  16. 16.
    A. Jadbabaie, J. Lin, A.S. Morse, Coordination of groups of mobile autonomous agents using nearest neighbor rules. IEEE Trans. Autom. control 48(6), 988–1001 (2003)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    T. Kaczorek, Practical stability of positive fractional discrete-time linear systems. Bull. Pol. Acad. Tech. Sci. 56(4), 313–317 (2008)MathSciNetGoogle Scholar
  18. 18.
    T. Kaczorek, Positive 1D and 2D Systems (Springer, London, 2002)CrossRefMATHGoogle Scholar
  19. 19.
    V. Kapila, A.G. Sparks, H. Pan, Control of systems with actuator saturation non-linearities: an LMI approach. Int. J. Control 74(6), 586–599 (2001)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    F. Knorn, O. Mason, R. Shorten, On linear co-positive Lyapunov functions for sets of linear positive systems. Automatica 45(8), 1943–1947 (2009)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    T. Li, Y. Zhang, Fault detection and diagnosis for stochastic systems via output PDFs. J. Frankl. Inst. 348(6), 1140–1152 (2011)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    H. Liu, E.K. Boukas, F. Sun, D.W. Ho, Controller design for Markov jumping systems subject to actuator saturation. Automatica 42(3), 459–465 (2006)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    D.G. Luenberger, Introduction to Dynamic Systems: Theory, Models, and Applications (Wiley, New York, 1979)MATHGoogle Scholar
  24. 24.
    S. Ma, E.K. Boukas, A singular system approach to robust sliding mode control for uncertain Markov jump systems. Automatica 45(11), 2707–2713 (2009)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    S. Ma, C. Zhang, \(H_\infty \) control for discrete-time singular Markov jump systems subject to actuator saturation. J. Frankl. Inst. 349(3), 1011–1029 (2012)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    W. Qi, X. Gao, State feedback controller design for singular positive Markovian jump systems with partly known transition rates. Appl. Math. Lett. 46, 111–116 (2015)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    W. Qi, Y. Kao, X. Gao, Further results on finite-time stabilisation for stochastic Markovian jump systems with time-varying delay. Int. J. Syst. Sci. 48(14), 2967–2975 (2017)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    W. Qi, J.H. Park, C. Jun, Y. Kao, Robust stabilization for nonlinear time-delay semi-Markovian jump systems via sliding mode control. IET Control Theory Appl. 11(10), 1504–1513 (2017)MathSciNetCrossRefGoogle Scholar
  29. 29.
    W. Qi, X. Gao, Y. Kao, L. Lian, J. Wang, Stabilization for positive Markovian jump systems with actuator saturation. Circuits Syst. Signal Process. 36(1), 374–388 (2017)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    T. Sathyan, T. Kirubarajan, Markov-jump-system-based secure chaotic communication. IEEE Trans. Circuits Syst I. Regul. Pap. 53(7), 1597–1609 (2006)MathSciNetCrossRefMATHGoogle Scholar
  31. 31.
    R. Shorten, F. Wirth, D. Leith, A positive systems model of TCP-like congestion control: asymptotic results. IEEE/ACM Trans. Netw. 14(3), 616–629 (2006)CrossRefGoogle Scholar
  32. 32.
    S. Tarbouriech, J.G. Da Silva, Synthesis of controllers for continuous-time delay systems with saturating controls via LMIs. IEEE Trans. Autom. Control 45(1), 105–111 (2000)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    J. Wang, J. Zhao, Stabilisation of switched positive systems with actuator saturation. IET Control Theory Appl. 10(6), 717–723 (2016)MathSciNetCrossRefGoogle Scholar
  34. 34.
    M. Xiang, Z. Xiang, Stability, \(L_{1}\)-gain and control synthesis for positive switched systems with time-varying delay. Nonlinear Anal. Hybrid Syst. 9, 9–17 (2013)MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    J. Xiong, J. Lam, H. Gao, D.W. Ho, On robust stabilization of Markovian jump systems with uncertain switching probabilities. Automatica 41(5), 897–903 (2005)MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    J. Zhang, Z. Deng, Y. Wang, Robust stability and stabilization of positive interval systems subject to actuator saturation. Asian J. Control 16(5), 1553–1560 (2014)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    J. Zhang, Z. Han, F. Zhu, Stochastic stability and stabilization of positive systems with Markovian jump parameters. Nonlinear Anal. Hybrid Syst. 12, 147–155 (2014)MathSciNetCrossRefMATHGoogle Scholar
  38. 38.
    J. Zhang, X. Zhao, R. Zhang, An improved approach to controller design of positive systems using controller gain decomposition. J. Frankl. Inst. 354(3), 1356–1373 (2017)MathSciNetCrossRefMATHGoogle Scholar
  39. 39.
    S. Zhu, Q. Han, C. Zhang, Investigating the effects of time-delays on stochastic stability and designing \(l_{1}\)-gain controllers for positive discrete-time Markov jump linear systems with time-delay. Inf. Sci. 355, 265–281 (2016)CrossRefGoogle Scholar
  40. 40.
    S. Zhu, Q. Han, C. Zhang, \(L_{1}\)-stochastic stability and \(L_{1}\)-gain performance of positive Markov jump linear systems with time-delays: necessary and sufficient conditions. IEEE Trans. Autom. Control 62(7), 3634–3639 (2017)CrossRefMATHGoogle Scholar
  41. 41.
    S. Zhu, Q. Han, C. Zhang, \(l_{1}\)-gain performance analysis and positive filter design for positive discrete-time Markov jump linear systems: A linear programming approach. Automatica 50(8), 2098–2107 (2014)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of AutomationHangzhou Dianzi UniversityHangzhouChina

Personalised recommendations